A conjecture of Godefroy concerning James' theorem

Abstract : In this note we look at the interdependences between James' theorem and the boundary problem. To do so we show a variant of James' sup-theorem for C(K)-spaces conjectured by Godefroy: in order to know that a bounded weakly closed subset of a C(K)- space is weakly compact it is enough to test the sup-attainment only for measures with countable support.
Type de document :
Article dans une revue
Quaterly Journal of Mathematics (The), f, 2013, 64 (2), pp.547-553
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00663001
Contributeur : Hermann Pfitzner <>
Soumis le : jeudi 26 janvier 2012 - 09:56:24
Dernière modification le : vendredi 8 février 2019 - 17:06:04
Document(s) archivé(s) le : vendredi 27 avril 2012 - 02:25:41

Fichiers

conj_Godefroy.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00663001, version 1
  • ARXIV : 1201.5471

Collections

Citation

Hermann Pfitzner. A conjecture of Godefroy concerning James' theorem. Quaterly Journal of Mathematics (The), f, 2013, 64 (2), pp.547-553. 〈hal-00663001〉

Partager

Métriques

Consultations de la notice

170

Téléchargements de fichiers

139